# SDR FDEA202110142536

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Cascade
- Part number: 315N32152
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B T/R #6 CASCADE VANE CRACKED REMOVED AND REPLACED #6 CASCADE VANE ON #1 ENG  PER B757 AMM 78-31-12-4
